A notion of the weighted σk-curvature for manifolds with density

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We propose a natural definition of the weighted σk-curvature for a manifold with density; i.e. a triple (Mn, g, edvol). This definition is intended to capture the key properties of the σk-curvatures in conformal geometry with the role of pointwise conformal changes of the metric replaced by pointwise changes of the measure. We justify our definition through three main results. First, we show that shrinking gradient Ricci solitons are local extrema of the total weighted σk-curvature functionals when the weighted σk-curvature is variational. Second, we characterize the shrinking Gaussians as measures on Euclidean space in terms of the total weighted σk-curvature functionals. Third, we characterize when the weighted σk-curvature is variational. These results are all analogues of their conformal counterparts, and in the case k=1 recover some of the well-known properties of Perelman's W-functional.

Original languageEnglish (US)
Pages (from-to)150-194
Number of pages45
JournalAdvances in Mathematics
Volume295
DOIs
StatePublished - Jun 4 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A notion of the weighted σ<sub>k</sub>-curvature for manifolds with density'. Together they form a unique fingerprint.

  • Cite this